A1 Journal article – refereed
On the density of identifying codes in the square lattice




List of Authors: Honkala I, Lobstein A
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Publication year: 2002
Journal: Journal of Combinatorial Theory, Series B
Journal name in source: JOURNAL OF COMBINATORIAL THEORY SERIES B
Journal acronym: J COMB THEORY B
Volume number: 85
Issue number: 2
Number of pages: 10
ISSN: 0095-8956

Abstract
Let G = (V, E) be an undirected graph and C a subset of vertices. If the sets B-r(nu) boolean AND C, nu is an element of V, are all nonempty and different, where B-r(nu) denotes the set of all points within distance r from nu, we call C an r-identifying code. We give bounds on the best possible density of r-identifying codes in the two-dimensional square lattice. (C) 2002 Elsevier Science (USA).


Internal Authors/Editors


Research Areas


Last updated on 2019-20-07 at 06:18